Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/43917
Title: On the Largest Size of an Antichain in the Bruhat Order for A(2k,k)
Authors: Conflitti, Alessandro 
Fonseca, Carlos Martins da 
Mamede, Ricardo 
Issue Date: 2011
Publisher: Springer
Project: PEst-C/MAT/UI0324/2011 
Serial title, monograph or event: Order
Volume: 30
Issue: 1
Abstract: We discuss a problem proposed by Brualdi and Deaett on the largest size of an antichain in the Bruhat order for the interesting combinatorial class of binary matrices of A (2k, k).
URI: http://hdl.handle.net/10316/43917
DOI: 10.1007/s11083-011-9241-1
10.1007/s11083-011-9241-1
Rights: embargoedAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
Antichain_Bruhat_v3.pdf259.75 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

8
checked on Nov 9, 2022

WEB OF SCIENCETM
Citations 10

7
checked on Aug 2, 2022

Page view(s)

121
checked on Nov 21, 2022

Download(s)

149
checked on Nov 21, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.